# SDR UALA2013041502592

- Difficulty date: April 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 64,291 hours, 23,510 cycles
- Engine: Iae V2527A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO RIVETS MISSING ONE POPPED ALONG UPPER INBOARD OF NR 1 ENGINE TAILCONE.  INSTALLED NEW RIVETS PER MT 78-001.
